Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

On a Modified Discrete Self-trapping Dimer
Authors

M. F. Jørgensen
P. Christiansen
I. Abou-Hayt
Journal / Anthology

Physica D
Year: 1993
Volume: 68
Page range: 180-184
Description

Conditions for integrability of a modified discrete self-trapping dimer are derived. Dynamical properties of three special cases are investigated. Blow-up in finite time may occur in a non-compact system.
Subject

*Science > Physics > Quantum Physics